The People’s Pharmacy: Can you get an additional recall against COVID-19? | Health

I have a short list of safety strategies that I give to friends and family who need to be hospitalized:

1. Do not go to the hospital unless you really have to.

2. While in the hospital, question everything. If you can’t do it on your own, have someone with you who can.

3. Get out as quickly as possible.

ANSWER: Thank you for your succinct advice. Prior to COVID-19, medical errors were estimated to be the third leading cause of death in the United States (BMJ, May 3, 2016).

We are glad you found our “Top Screwups” book useful even in New Zealand. In it, we try to give people the tools they need to avoid damage to health care. Those who are interested can find it in their public library or in the Books section of the store at www.PeoplePharmacy.com.

QUESTION: Thank you for posting articles about Xyzal removal on your website. I am currently going through this terrible process.

Since I stopped Xyzal, I have had hives throughout the day on my arms, stomach, legs, hands, and chest. I searched my brain for what I might be allergic to. Had I changed my laundry? (No.) Did you eat anything unusual? (No.)

It was mentally exhausting and ruined my vacation. The hives look like welts or long scuffs so I didn’t even scratch the area. Is there a way to warn the drug maker about this terrible withdrawal process? Looks like they have a responsibility.


Source link

Comments are closed.